Integral Equations and Operator Theory

, Volume 83, Issue 1, pp 49–60 | Cite as

Radial Toeplitz Operators Revisited: Discretization of the Vertical Case

  • Crispin Herrera Yañez
  • Nikolai Vasilevski
  • Egor A. Maximenko


It is known that radial Toeplitz operators acting on a weighted Bergman space of the analytic functions on the unit ball generate a commutative C*-algebra. This algebra has been explicitly described via its identification with the C*-algebra \({{\rm VSO}(\mathbb{N})}\) of bounded very slowly oscillating sequences (these sequences was used by R. Schmidt and other authors in Tauberian theory). On the other hand, it was recently proved that the C*-algebra generated by Toeplitz operators with bounded measurable vertical symbols is unitarily isomorphic to the C*-algebra \({{\rm VSO}(\mathbb{R}_+)}\) of “very slowly oscillating functions”, i.e. the bounded functions that are uniformly continuous with respect to the logarithmic distance \({\rho(x,y)=|\ln(x)-\ln(y)|}\). In this note we show that the results for the radial case can be easily deduced from the results for the vertical one.


Bergman space Toeplitz operators radial symbols very slowly oscillating functions 

Mathematics Subject Classification

Primary 47B35 Secondary 32A36 44A35 44A15 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bauer W., Herrera Yañez C., Vasilevski N.: \({(m,\lambda}\))-Berezin transform and approximation of operators on weighted Bergman spaces over the unit ball. Oper. Theory Adv. Appl. 240, 45–68 (2014)CrossRefGoogle Scholar
  2. 2.
    Bauer W., Herrera Yañez C., Vasilevski N.: Eigenvalue characterization of radial operators on weighted Bergman spaces over the unit ball. Integr. Equ. Oper. Theory 78, 271–300 (2014)zbMATHCrossRefGoogle Scholar
  3. 3.
    Gradshteyn I.S., Ryzhik I.M.: Tables of Integrals, Series, and Products, 7th edn. Academic Press, New York (1980)Google Scholar
  4. 4.
    Grudsky S., Karapetyants A., Vasilevski N.: Dynamics of properties of Toeplitz operators on the upper half-plane: parabolic case. J. Oper. Theory 52, 185–204 (2004)zbMATHMathSciNetGoogle Scholar
  5. 5.
    Grudsky S., Quiroga-Barranco R., Vasilevski N.: Commutative C*-algebras of Toeplitz operators and quantization on the unit disk. J. Funct. Anal. 234, 1–44 (2006)zbMATHMathSciNetCrossRefGoogle Scholar
  6. 6.
    Grudsky S., Vasilevski N.: Bergman-Toeplitz operators: radial component influence. Integr. Equ. Oper. Theory 40, 16–33 (2001)zbMATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Grudsky S., Maximenko E., Vasilevski N.: Radial Toeplitz operators on the unit ball and slowly oscillating sequences. Commun. Math. Anal. 14, 77–94 (2013)zbMATHMathSciNetGoogle Scholar
  8. 8.
    Herrera Yañez C., Maximenko E., Vasilevski N.: Vertical Toeplitz operators on the upper half-plane and very slowly oscillating functions. Integr. Equ. Oper. Theory 77, 149–166 (2013)zbMATHCrossRefGoogle Scholar
  9. 9.
    Herrera Yañez C., Hutník O., Maximenko E.: Vertical symbols, Toeplitz operators on weighted Bergman spaces over the upper half-plane and very slowly oscillating functions. Comptes Rendus Mathematique 352, 129–132 (2014)zbMATHCrossRefGoogle Scholar
  10. 10.
    Korenblum B., Zhu K.: An application of Tauberian theorems to Toeplitz operators. J. Oper. Theory 33, 353–361 (1995)zbMATHMathSciNetGoogle Scholar
  11. 11.
    Landau E.: Über die Bedeutung einiger neuen Grenzwertsätze der Herren Hardy und Axer. Prace Matematyczno-Fizyczne 21, 97–177 (1910)zbMATHGoogle Scholar
  12. 12.
    Nam K., Zheng D., Zhong C.: m-Berezin transform and compact operators. Rev. Mat. Iberoamericana 22, 867–892 (2006)zbMATHMathSciNetCrossRefGoogle Scholar
  13. 13.
    Schmidt R.: Über divergente Folgen and lineare Mittelbildungen. Mathematische Zeitschrift 22, 89–152 (1924)CrossRefGoogle Scholar
  14. 14.
    Suárez D.: Approximation and the n-Berezin transform of operators on the Bergman space. J. Reine Angew. Math. 581, 175–192 (2005)zbMATHMathSciNetCrossRefGoogle Scholar
  15. 15.
    Suárez D.: The eigenvalues of limits of radial Toeplitz operators. Bull. London Math. Soc. 40, 631–641 (2008)zbMATHCrossRefGoogle Scholar
  16. 16.
    Vasilevski N.: On Bergman-Toeplitz operators with commutative symbol algebras. Integr. Equ. Oper. Theory 34, 107–126 (1999)zbMATHMathSciNetCrossRefGoogle Scholar
  17. 17.
    Vasilevski N.: Commutative Algebras of Toeplitz Operators on the Bergman Space. Birkhäuser Verlag, Basel (2008)zbMATHGoogle Scholar

Copyright information

© Springer Basel 2014

Authors and Affiliations

  • Crispin Herrera Yañez
    • 1
  • Nikolai Vasilevski
    • 1
  • Egor A. Maximenko
    • 2
  1. 1.Departamento de MatemáticasCINVESTAVMexicoMexico
  2. 2.Escuela Superior de Física y MatemáticasInstituto Politécnico NacionalMexicoMexico

Personalised recommendations